# SDR SIMA20121025003

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 24,207 hours, 20,562 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3516 THE FLIGHT ATTENDANT REPORTED DIFFICULTY OPERATING MAIN CABIN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED INSPECTION AND LUBRICATED SIDE HINGES IAW EMB 140 AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
